# SDR RAIA201311260001

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 28,768 hours, 25,301 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL AFTER GEAR RETRACTION, RETURNED FLIGHT.  MAINTENANCE INSPECTED AND SERVICED NLG STRUT, OPS CHECKED GOOD.
